MathSciNet Relay Station
MathSciNet bibliographic data
MR550842 14G05 (10C04)
Colliot-Thélène, J.-L.; Sansuc, J.-J. Fibrés quadratiques et composantes connexes réelles. (French) Math. Ann. 244 (1979), no. 2, 105–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement